|Dosage Form||Package Information||Links|
|CAPSULE, GELATIN COATED||400 CAPSULE, GELATIN COATED in 1 BOTTLE, PLASTIC (63981-519-05)||Label Information|
Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 6 gelcaps (3,000 mg) in 24 hours. Severe liver damage may occur if you take:
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
I a skin reaction occurs, stop use and seek medical help right away.
These could be signs of a serious condition.
In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
COMPARE TO TYLENOL®
ITM. / ART. 355476
Pain Reliever/Fever Reducer
âœ“Minor Pain of Arthritis
500 mg EACH
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol® Rapid Release.
This product does not contain gluten.
Manufactured by: LNK INTERNATIONAL, INC.
60 Arkay Drive, Hauppauge, NY 11788 USA 1-800-426-9391
For Costco Wholesale Corporation, P.O. Box 34535
Seattle, WA 98124-1535 USA 1-800-774-2678
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
|RAPID RELEASE ACETAMINOPHEN EXTRA STRENGTH
|Labeler - COSTCO WHOLESALE CORPORATION (103391843)|
|LNK International, Inc.||832867894||MANUFACTURE(63981-519)|
|LNK International, Inc.||038154464||PACK(63981-519)|